# SDR DALA1115529873

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL FLOOR PANEL NR 21 HAS CORROSION FASTENER HOLES.  REMOVED   CORROSION FROM FLOOR PANEL IAW SRM 51-10-3.  FOUND TO BE OUT OF LIMITS.  FABBED FLOOR PANEL & 2 EA HAT CHANNELS IAW SRM 51-10-2.  DRILLED, COUNTERSUNK FASTENER HOLES IAW SRM 51-10-4.  TREATED & PRIMED IAW SRM 51-10-3 AND ERA 1490086-14. INSTALLED ID TAG IAW ERA 490086-14, P-226.  REQUIRED INSP COMPLETED.
